Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 199, NWS Atlanta, GA

June 13, 2007Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 13, 2007, 1:10 AM EDT for Stewart County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 1:10 AM EDT (05:10 UTC)
Expired
Jun 13, 2007, 1:45 AM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Stewart County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 130510
SVRFFC
GAC259-130545-
/O.NEW.KFFC.SV.W.0199.070613T0510Z-070613T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 AM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN STEWART COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 145 AM EDT

* AT 107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR OMAHA...
  MOVING SOUTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PROVIDENCE CANYON STATE PARK.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3217 8486 3216 8502 3197 8505 3192 8488

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:02 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 12, 10:02 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT TUE JUN 12 2007

.UPDATE...
SEVERE THUNDERSTORM WATCH 388 HAS BEEN ALLOWED TO EXPIRE.  AN
ISOLATED STRONG TO SEVERE STORM IS MOVING SOUTHWARD THROUGH LAMAR
COUNTY AT THIS TIME HOWEVER CONVECTIVE TREND IS EXPECTED TO DIMINISH
OVER THE NEXT COUPLE OF HOURS AS SURFACE TEMPERATURES COOL AND UPPER
SUPPORT MOVES OUT OF THE AREA.  UPDATED FORECASTS WILL BE ISSUED
SHORTLY.

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG
TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING.
COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO
PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED
INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF
-4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST
GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE
STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST
AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL
UP TO 2 INCHES AND WIND GUSTS OF 70 MPH.

THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE
ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z
TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY.
SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS
THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE
OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS
MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE
SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD
TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY
STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA.
TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM
PERIODS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND
EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH
INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON
CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS
SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST
BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA.
EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END
OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT
BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY
AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM
UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON
SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT
UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES.

&&

.AVIATION...
MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING
THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS
ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER
THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH
A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL
BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS
POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF
THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA.
MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE
DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP
THUNDERSTORMS OUT OF THERE.

FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS
WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR
CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY
THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS
AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL
GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT
WILL LEAVE THEM OUT OF ATL AND AHN.

MG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  85  63  83  64 /  50  20  20  40  20
ATLANTA         67  86  68  84  64 /  30  10  10  30  20
BLAIRSVILLE     57  84  59  76  58 /  30  20  20  40  20
CARTERSVILLE    62  87  62  85  63 /  30  10  10  30  20
COLUMBUS        70  88  67  87  66 /  30  10   5  20  10
GAINESVILLE     63  85  65  81  64 /  40  20  20  40  20
MACON           65  89  63  87  65 /  50  10  10  30  20
ROME            61  91  63  88  64 /  30  10  10  30  20
PEACHTREE CITY  60  86  60  84  63 /  30  10  10  30  20
VIDALIA         67  86  64  85  65 /  50  20  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/12
Hazardous weather outlook, Jun 12, 11:30 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 PM EDT TUE JUN 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT...
ISOLATED THUNDERSTORMS POSSIBLE FOR THE REMAINDER OF TONIGHT.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE AREA WAS PUSHING SOUTHWARD ACROSS
GEORGIA TONIGHT. THIS WAS HELPING TO SPREAD MOISTURE BACK ACROSS THE
STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND
GUSTY WINDS.

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE AREA WAS MOVING SOUTHWARD THROUGH
CENTRAL GEORGIA TONIGHT. THE DYNAMICS ASSOCIATED WITH THIS LOW
CONTINUED TO TRIGGER SHOWERS AND THUNDERSTORMS OVER PORTIONS OF
CENTRAL GEORGIA. WITH LOSS OF DAYTIME HEATING...THE COVERAGE AND
INTENSITY OF THE THUNDERSTORMS HAS DIMINISHED. HOWEVER...WITH SOME
INSTABILITY STILL REMAINING...AND SEVERAL OUTFLOW
BOUNDARIES...ISOLATED STRONG THUNDERSTORMS ARE STILL POSSIBLE. THE
MOST FAVORED AREA FOR CONTINUED DEVELOPMENT SHOULD BE ACROSS CENTRAL
GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH
FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH
THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 12, 10:59 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT TUE JUN 12 2007

GAZ085-086-098-112-113-130330-
1059 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TOOMBS...
MONTGOMERY...TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 1130 PM
EDT...

AT 1056 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS FROM WRIGHTSVILLE
TO GARFIELD...MOVING SOUTH AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS...
MONTGOMERY...TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 1130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...
DONAVAN...CANOOCHEE...WRIGHTSVILLE...KITE...GARFIELD...TWIN CITY...
SWAINSBORO...SPANN...MEEKS...GEORGE L. SMITH STATE PARK...
NORRISTWON...NUNEZ...SCOTT AND LEXSY.
Local storm report, Jun 12, 11:04 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     DANIELSVILLE            34.12N 83.22W
06/12/2007                   MADISON            GA   LAW ENFORCEMENT

            EIGHT TREES DOWN COUNTYWIDE IN ROADWAYS. RECEIVED REPORTS
            JUST PRIOR TO 8PM AND UNTIL JUST AFTER 830PM.

0835 PM     HAIL             STOCKBRIDGE             33.55N 84.24W
06/12/2007  E0.25 INCH       HENRY              GA   COUNTY OFFICIAL

            911 CENTER SAID TREES WERE DOWN ACROSS THE ENTIRE
            COUNTY...NUMEROUS POWER OUTAGES AND DAMAGE FROM
            STOCKBRIDGE...TO MCDONOUGH...TO HAMPTON.

0839 PM     HAIL             THOMASTON               32.89N 84.33W
06/12/2007  E1.00 INCH       UPSON              GA   EMERGENCY MNGR

&&

GRIFFITH
Local storm report, Jun 12, 11:26 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     GRIFFIN                 33.24N 84.27W
06/12/2007                   SPALDING           GA   PUBLIC

            2 TREES DOWN IN CITY LIMITS.

0950 PM     HAIL             MILNER                  33.11N 84.20W
06/12/2007  E1.00 INCH       LAMAR              GA   PUBLIC

            HAIL REPORTED ALONG HWY 41...SOUTH OF THE SPALDING COUNTY
            LINE.

&&

GRIFFITH
Special weather statement, Jun 12, 11:56 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 PM EDT TUE JUN 12 2007

GAZ091-130430-
1156 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
MARION COUNTY UNTIL 1230 AM EDT...

AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF BRANTLEY...MOVING SOUTH
AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION COUNTY THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BRANTLEY...BUENA VISTA AND BERGINSVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 13, 12:18 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 AM EDT WED JUN 13 2007

GAZ089-090-130445-
1218 AM EDT WED JUN 13 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 1245 AM EDT...

AT 1217 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WESTERN PARTS OF COLUMBUS TO JAMESTOWN...MOVING
SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE AND MUSCOGEE COUNTIES THROUGH 1245 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLUMBUS...JAMESTOWN...
FORT BENNING SOUTH AND FORT BENNING. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 13, 12:43 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT WED JUN 13 2007

GAZ102-130545-
1243 AM EDT WED JUN 13 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
STEWART COUNTY UNTIL 145 AM EDT...

AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM 8 MILES WEST OF LOUVALE TO
BROOKLYN...MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE BROOKLYN...LOUVALE...RICHLAND...LUMPKIN...
WESTVILLE AND PROVIDENCE CANYON STATE PARK. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:30 PM EDTSevere Thunderstorm WarningFFCHenry45 min
Jun 12, 9:11 PM EDTSevere Thunderstorm WarningFFCFulton20 min
Jun 12, 9:14 PM EDTSevere Thunderstorm WarningFFCHenry31 min
Jun 12, 9:21 PM EDTSevere Thunderstorm WarningFFCPutnam39 min
Jun 12, 9:23 PM EDTSevere Thunderstorm WarningFFCSpalding52 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningFFCLamar48 min
Jun 12, 10:09 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Jun 12, 10:39 PM EDTSevere Thunderstorm WarningFFCTalbot36 min
Jun 12, 11:24 PM EDTSevere Thunderstorm WarningFFCEmanuel23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.